# SDR CALA2013102192210

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,377 hours, 23,692 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHT STRIP REMOVED FOR MAINT AT SEAT ROWS 8ABC THRU 12ABC.  REPLACED BROKEN EMERGENCY EXIT LIGHTS & EMERGENCY EXIT LIGHT COVER, OPERATIONS CHECKED GOOD.  INSPECTED EMERGENCY EXIT LIGHTS, REPLACED BETWEEN ROWS 8-12.  FOUND IN AIRWORTHY CONDITION.
